# SDR UPS08852662

- Difficulty date: June 10, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- Aircraft time: 68,600 hours, 27,475 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 68 Rbl 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C1, SEAT TRACK DAMAGED AT RBL 24 BS 68.     REMOVED SEAT TRACK BS 55-90, FABRICATED AND INSTALLED REPLACEMENT SEAT TRACK SECTION IAW SRM 53-03-02 FIG. 6, 53-07-01 FIG 06, 51-1-0 8, AND 51-01-24.
